# SDR SWIA202055262

- Difficulty date: November 11, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 9 SEAT TRACK FS 374-FS 381.45.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED SEAT TRACK AT LBL 9 AT FS 374-FS 381.45, REF CRJ-700 SRM, 53-00-49-000-801-A15 AND CRJ-700 SRM, 53-00-49-400-801-A15.  SEE CONTINUATION SHEET FOR MORE DETAILS.
